Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Depression due to relationship breakup. Prescribed Lonazep and Fludac. Any side effects?

Hello doctor, I had a breakup in my relationship before 2 months and iam feeling too depressed about it. Though it is 2 months, still I couldnt come out of it. I met a psychologist and she advised me to take Tab Lonazep 0.25mg after dinner and Cap Fludac after breakfast for 15 days. Kindly suggest if this is ok and what would be the side effects of taking these tablets? Or is there any other treatment without taking medicines???
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
these drugs are ok to use in this situation.nausea, dry mouth , drowsines , weight gain , dizziness , vertigo , coordination problems etc may be the side effects of using these 2 drugs.
you should be treated mainly by behavioural therapy and proper counselling , drugs are not the treatment.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor